Common fixed points of a pair of almost Geraghty-Suzuki contraction type maps in b-metric spaces

N. Siva Prasad, V. Amarendra Babu, D. Ratna Babu

Abstract


In this paper, we introduce almost Geraghty-Suzuki contraction type (I) maps, almost Geraghty-Suzuki contraction type (II) maps, for a pair of selfmaps in b-metric spaces and prove the existence and uniqueness of common fixed points. We draw some corollaries from our results and provide examples in support of our results.

Full Text: PDF

Published: 2020-05-08

How to Cite this Article:

N. Siva Prasad, V. Amarendra Babu, D. Ratna Babu, Common fixed points of a pair of almost Geraghty-Suzuki contraction type maps in b-metric spaces, J. Math. Comput. Sci., 10 (2020), 1262-1284

Copyright © 2020 N. Siva Prasad, V. Amarendra Babu, D. Ratna Babu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS